MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFF¿ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREATININE JAFF¿ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 06407137190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The customer suspected that the sample (tube 1) was contaminated.The field service engineer checked and tested the system and observed no contamination and no issues.Qc was performed with successful results.The system was performing within specifications.The investigation is ongoing.
 
Event or Problem Description
We received an allegation about discrepant results from 1 patient's draw collected in 2 tubes and tested with creatinine jaffe gen.2 assay on a cobas 8000 c702 module.The patient's draw was collected in 2 different tubes: tube 1 and tube 2.Tube 1: initial result:1.98 mg/dl.The physician questioned the initial result, and the sample was then repeated.Tube 2: repeat result: 0.88 mg/dl.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
There was no indication of a performance issue with the reagent since the qc was within the ranges.No issue was observed with the calibration on the date of the event.The field service engineer verified the instrument's performance.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CREATININE JAFF¿ GEN.2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24038704
Report Number1823260-2026-00139
Device Sequence Number21085253
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06407137190
Device Lot Number89596801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age22 YR
Patient SexFemale